Keyword : minimal polynomial


Linear Complexity of New Generalized Cyclotomic Sequences of Order Two with Odd Length
Yu-qian ZHOU Fei GAO Jie ZHANG Qian-yan WEN Zu-ling CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/08/01
Vol. E99-A  No. 8 ; pp. 1639-1644
Type of Manuscript:  LETTER
Category: Spread Spectrum Technologies and Applications
Keyword: 
new generalized cyclotomic sequencesminimal polynomiallinear complexity
 Summary | Full Text:PDF(111.5KB)

On the Linear Complexity of Legendre Sequences Over Fq
Qiuyan WANG Dongdai LIN Xuan GUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/07/01
Vol. E97-A  No. 7 ; pp. 1627-1630
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
legendre sequenceslinear complexityminimal polynomial
 Summary | Full Text:PDF(84.9KB)

Linear Complexity of a New Generalized Cyclotomic Sequence of Order Two of Length pq
Xiaoping LI Wenping MA Tongjiang YAN Xubo ZHAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/05/01
Vol. E96-A  No. 5 ; pp. 1001-1005
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequenceslinear complexitystream ciphersminimal polynomial
 Summary | Full Text:PDF(97.1KB)

Linear Complexity of Binary Whiteman Generalized Cyclotomic Sequences of Order 4
Xiaoping LI Wenping MA Tongjiang YAN Xubo ZHAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/01/01
Vol. E96-A  No. 1 ; pp. 363-366
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
generalized cyclotomic sequenceslinear complexitycryptographyminimal polynomial
 Summary | Full Text:PDF(84.2KB)

On the Linear Complexity of Chung-Yang Sequences over GF(q)
Fang LIU Daiyuan PENG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/07/01
Vol. E94-A  No. 7 ; pp. 1603-1607
Type of Manuscript:  LETTER
Category: Image
Keyword: 
frequency hoppingChung-Yang sequencelinear complexityminimal polynomial
 Summary | Full Text:PDF(85.4KB)

On Linear Complexity of Kronecker Sequences
QuanLong WANG Lei HU ZongDuo DAI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2003/11/01
Vol. E86-A  No. 11 ; pp. 2853-2859
Type of Manuscript:  PAPER
Category: Information Security
Keyword: 
Kronecker sequenceirreducible rational fractionminimal polynomiallinear complexity
 Summary | Full Text:PDF(248.3KB)